# SDR QXEA200603108

- Difficulty date: November 29, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 14,259 hours, 14,723 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg Doors
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2900: AFTER TAKEOFF, RT MAIN LANDING GEAR DOOR AND GEAR UNSAFE LIGHT ILLUMINATED AND BEGAN TO CYCLE ON AND OFF.  PERFORMED EMERGENCY CHECKLIST AND LOWERED GEAR, PUT GEAR BACK UP AND ONLY GEAR DOOR LIGHT ILLUMINATED AND BEGAN TO CYCLE ON AND OFF.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE ADJUSTED RT MAIN DOOR PROX SENSOR IAW Q400 TASK 32-12-01-830-801.  C/W OPS TEST OF LANDING GEAR EXTENSION/RETRACTION SYSTEM IAW Q400 AMM 32-12-01-830-801.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
